# SDR ASAA0854080

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 7,748 hours, 2,517 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Module
- Part number: 3989083
- Part serial: 6981
- Condition: Failed
- Location: Nr 2 Pack
- Part time: 21,106 hours, 7,414 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ZONE/TEMP CONTROLLER BITE TEST FAILS FLIGHT DECK TRIM VALVE GROUNDED YES.  R&R FLIGHT DECK TRIM VALVE.  BITE CHECK OK.  REF MM 21 61 21/401.  REQUIRES LEAK CHECK.  3922 INSTALLED PART NR VERIFIED BY SEAMC PAT.  BATCH NR 867780. LEAK CHECK GOOD.
